MathSciNet Relay Station
MathSciNet bibliographic data
MR2078907 (2005f:47064) 47B33 (30D55 47B10)
C̆učković, Željko; Zhao, Ruhan Weighted composition operators on the Bergman space. J. London Math. Soc. (2) 70 (2004), no. 2, 499–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement